# SDR DALA2024021602277

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 76,580 hours, 9,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 53.2 S49-50r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 FUSELAGE / BULKHEADS / HORIZONTAL STIFFENERS / TEE AT FR53.2, BTWN STR49R-50R / CORROSION. CORRECTIVE ACTION: COMPLIED WITH ERA 611450-14 REV A CONTINUE ON MON. (0203171)
